MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA; INTRAVASCULAR CATHETER
Catalog Number 383517
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva 20 ga x 1-1/4 in single port adapter / connector defective / damaged during use, the needle cone cannot be retrieved.The number of affected products is (b)($).Samples can be returned, and photos are available.No claim is necessary, but the return and exchange process must be followed.A complaint response letter and complaint receipt letter are required.It has been confirmed with the escalation that the affected number is 60 the faults are: 1.Screw on the heparin cap and the individual indwelling needle will crack 2.Unable to withdraw the needle core.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos and 55 samples submitted for evaluation.The reported issues of needle disengagement difficult and adapter/ connector defective/ damaged were not confirmed upon inspection of the samples.Analysis of the samples showed no damage or defects.Samples were able to be fully retracted and the cannula outer diameter was measured and found within specification.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
NEXIVA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22567142
Report Number2243072-2025-00898
Device Sequence Number17119665
Product Code FOZ
UDI-Device Identifier00382903835171
UDI-Public(01)00382903835171(11)250316(17)280229(10)5071133
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383517
Device Lot Number5071133
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown